# SDR AALA200803121

- Difficulty date: December 16, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 51,556 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED EMERGENCY ALERT FOR LEADING EDGE FLAP DISAGREE AT FLAP ONE SETTING.  LANDED MIA WITHOUT INCIDENT WITH FLAPS AT 20.  REPLACED NUMBER TEN ROTARY ACTUATOR FOR NUMBER FIVE SLAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
